# SDR DALA2022040802438

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,727 hours, 38,815 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 CRACK INDICATION FOUND IN OPEN HOLE 16 FRAME 35 RH STRINGER 30. CORRECTIVE ACTION: COMPLIED WITH ERA 597516-14AD ORIGINAL. (2187630)
